# SDR 2002UALA00231

- Difficulty date: February 5, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,085 hours, 6,641 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT BODY STATION 852, LBL 53.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM.
